# SDR EISA20010051

- Difficulty date: February 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827
- Condition: Corroded
- Location: Fuselage
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND CORROSION AT BS 620 WL 208 RBL 65 TO RBL 70 FLOORBEAM UPPER CHORD LOWER SECTION.  FABRICATED AND INSTALLED REPAIR ANGLE AT BS 620 WL 208 RBL 65 TO RBL 70, ALODINED AND PRIMED REPAIR ANGLE IAW SRM 53-10-8 FIG 3, 51-10-2, 51-30-2.
